Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 584680, 16 pages
http://dx.doi.org/10.1155/2012/584680
Research Article

Asymptotic Behavior of the 3D Compressible Euler Equations with Nonlinear Damping and Slip Boundary Condition

Department of Mathematics, Shandong Normal University, Jinan 250014, China

Received 7 January 2012; Accepted 1 March 2012

Academic Editor: Laurent Gosse

Copyright © 2012 Huimin Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. M. Dafermos, “A system of hyperbolic conservation laws with frictional damping,” Zeitschrift für Angewandte Mathematik und Physik, vol. 46, pp. 294–307, 1995. View at Google Scholar · View at Zentralblatt MATH
  2. C. M. Dafermos and R. Pan, “Global BV solutions for the p-system with frictional damping,” SIAM Journal on Mathematical Analysis, vol. 41, no. 3, pp. 1190–1205, 2009. View at Publisher · View at Google Scholar
  3. X. X. Ding, G. Q. Chen, and P. Z. Luo, “Convergence of the fractional step Lax-Friedrichs scheme and Godunov scheme for the isentropic system of gas dynamics,” Communications in Mathematical Physics, vol. 121, no. 1, pp. 63–84, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. L. Hsiao and T. P. Liu, “Convergence to nonlinear diffusion waves for solutions of a system of hyperbolic conservation laws with damping,” Communications in Mathematical Physics, vol. 143, no. 3, pp. 599–605, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. F. M. Huang, P. Marcati, and R. H. Pan, “Convergence to the Barenblatt solution for the compressible Euler equations with damping and vacuum,” Archive for Rational Mechanics and Analysis, vol. 176, no. 1, pp. 1–24, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. F. M. Huang and R. H. Pan, “Asymptotic behavior of the solutions to the damped compressible Euler equations with vacuum,” Journal of Differential Equations, vol. 220, no. 1, pp. 207–233, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. F. M. Huang and R. H. Pan, “Convergence rate for compressible Euler equations with damping and vacuum,” Archive for Rational Mechanics and Analysis, vol. 166, no. 4, pp. 359–376, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. K. Nishihara and T. Yang, “Boundary effect on asymptotic behaviour of solutions to the p-system with linear damping,” Journal of Differential Equations, vol. 156, no. 2, pp. 439–458, 1999. View at Publisher · View at Google Scholar
  9. K. Nishihara, W. Wang, and T. Yang, “Lp-convergence rate to nonlinear diffusion waves for p-system with damping,” Journal of Differential Equations, vol. 161, no. 1, pp. 191–218, 2000. View at Publisher · View at Google Scholar
  10. R. Pan, “Darcy's law as long-time limit of adiabatic porous media flow,” Journal of Differential Equations, vol. 220, no. 1, pp. 121–146, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. C. K. Lin, C. T. Lin, and M. Mei, “Asymptotic behavior of solution to nonlinear damped p-system with boundary effect,” International Journal of Numerical Analysis and Modeling B, vol. 1, no. 1, pp. 70–92, 2010. View at Google Scholar
  12. M. Mei, “Nonlinear diffusion waves for hyperbolic p-system with nonlinear damping,” Journal of Differential Equations, vol. 247, no. 4, pp. 1275–1296, 2009. View at Publisher · View at Google Scholar
  13. C. T. Zhu and M. N. Jiang, “Lp-decay rates to nonlinear diffusion waves for p-system with nonlinear damping,” Science in China A, vol. 49, no. 6, pp. 721–739, 2006. View at Publisher · View at Google Scholar
  14. T. C. Sideris, B. Thomases, and D. H. Wang, “Long time behavior of solutions to the 3D compressible Euler equations with damping,” Communications in Partial Differential Equations, vol. 28, no. 3-4, pp. 795–816, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. R. Pan and K. Zhao, “The 3D compressible Euler equations with damping in a bounded domain,” Journal of Differential Equations, vol. 246, no. 2, pp. 581–596, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. W. Wang and T. Yang, “The pointwise estimates of solutions for Euler equations with damping in multi-dimensions,” Journal of Differential Equations, vol. 173, no. 2, pp. 410–450, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. Y. Guo and W. Strauss, “Stability of semiconductor states with insulating and contact boundary conditions,” Archive for Rational Mechanics and Analysis, vol. 179, no. 1, pp. 1–30, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. J. L. Vázquez, The Porous Medium Equation, The Clarendon Press Oxford University Press, Oxford, UK, 2007.